# SDR VNAA2012121800012

- Difficulty date: December 18, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 21,089 hours, 21,608 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Part serial: 03275H5675
- Condition: Cracked
- Location: Cockpit
- Part time: 21,089 hours, 21,608 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CRACK FORMED ON RIGHT WINDSHIELD WHILE CLIMBING THROUGH FL200.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED RIGHT WINDSHIELD AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
